CLOSED-LOOP PROPERTIES OF THE INFINITE-TIME LINEAR-QUADRATIC OPTIMAL REGULATOR FOR SYSTEMS WITH DELAYS.

Kenko Uchida, Etujiro Shimemura

    Research output: Contribution to journalArticle

    20 Citations (Scopus)

    Abstract

    The infinite-time linear-quadratic optimal-control problem for systems with delays is discussed from the viewpoint of closed-loop properties. The Kalman equation and the circle condition for the optimal closed-loop control law are derived, and the optimal closed-loop poles are characterized via the Hamiltonian matrix.

    Original languageEnglish
    Pages (from-to)773-779
    Number of pages7
    JournalInternational Journal of Control
    Volume43
    Issue number3
    Publication statusPublished - 1986 Mar

      Fingerprint

    ASJC Scopus subject areas

    • Control and Systems Engineering

    Cite this